North Carolina, 2013Damaging Winds in North Carolina, June 13, 2013
June 13, 2013 · NWS MHX · 8 events in 6 counties and zones
A cold front approached eastern North Carolina during the afternoon and evening of June 13th. The atmosphere was very unstable ahead of the front and a line of thunderstorms moved across the region during the evening with some producing damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $300
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front approached eastern North Carolina during the afternoon and evening of June 13th. The atmosphere was very unstable ahead of the front and a line of thunderstorms moved across the region during the evening with some producing damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before the first event at Jun 13, 3:00 PM EST, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 13, 3:00 PM EST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
400 PM EDT THU JUN 13 2013
.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE EASTERN NORTH CAROLINA TONIGHT.
HIGH PRESSURE WILL BUILD OVER THE AREA THIS WEEKEND. A TROF OF LOW
PRESSURE WILL SET UP ACROSS THE MIDDLE OF THE STATE MONDAY AND
TUESDAY. THE NEXT COLD FRONT WILL MOVE THROUGH WEDNESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 4 PM THU...SVR TSTM WATCH #308 NOW IN EFFECT THROUGH 10PM
THIS EVENING. LATEST SFC ANALYSIS SHOWS LOW PRESSURE CENTER
LOCATED IN PA...WITH ATTENDANT FRONTAL SYSTEM DRAPED THROUGH THE
MID-ATLANTIC AND OH VALLEY WITH WEAK TROUGHING INLAND. AN ACTIVE
EVENING EXPECTED ACROSS EASTERN NC AHEAD OF AN APPROACHING COLD
FRONT AND SHORTWAVE...WITH ONGOING LINE OF STRONG THUNDERSTORMS
EXTENDING FROM MD INTO WESTERN NC. EASTERN NC REMAINS UNDER A
MODERATE/SLIGHT RISK OF SVR TSTMS THIS EVENING. LIFTED INDICES
AROUND -10...SB CAPE 4-5000 J/KG...AND SHEAR 40-50KT. STRONG
UNIDIRECTIONAL SHEAR FAVORS BOWING LINE SEGMENTS AND SUPERCELL
DEVELOPMENT. EXPECT A LINE OF STRONG TO SEVERE STORMS AHEAD OF THE
FRONT TO APPROACH FROM THE NORTH AND ENTER THE FORECAST AREA BY LATE
THIS AFTERNOON/EARLY EVENING WITH DAMAGING WINDS THE MAIN THREAT.
SEVERE HAIL...1" OR GREATER...ALSO POSSIBLE WITH STRONGER CELLS.
BASED ON LATEST MESOMODELS IT STILL LOOKS LIKE 6-11PM WILL BE THE
BEST TIME FOR SVR TSTMS TO MOVE THROUGH THE AREA...WITH BEST CHANCES
ALONG A LINE FROM OREGON INLET TO NEW BERN TO KENANSVILLE. THE LINE
MAY WEAKEN AS IT NEARS THE SOUTHERN COAST WITH THE INFLUENCE OF THE
MARINE LAYER THOUGH THAT REMAINS UNCERTAIN AT THIS TIME. THE LINE OF
CONVECTION WILL QUICKLY MOVE THROUGH THE CWA THIS EVENING WITH STORM
MOTIONS AROUND 35KT...WITH PRECIP TAPERING OFF FROM NW TO SE. DRIER
AND COOLER AIR WILL SLOWLY FILTER INTO THE REGION LATE.
&&
.SHORT TERM /FRIDAY/...
AS OF 3 PM THU...SHORTWAVE AND UPPER TROUGH WILL CONTINUE TO MOVE
THROUGH THE CAROLINAS FRIDAY...AS SFC HIGH PRESSURE IN THE GREAT
LAKES BUILDS EWARD. LOW LEVEL THICKNESS VALUES...850MB TEMPS...AND
N/NNW FLOW SUPPORT HIGH TEMPS IN THE MID 70S TO LOWER 80S. WILL
CONTINUE TO MENTION SLIGHT CHANCE POP FOR THE NE CWA FRIDAY
AFTERNOON AS SHORTWAVE MOVES THROUGH...BUT OVERALL EXPECT FRI TO
REMAIN PRED DRY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AS OF 1 PM THU...HIGH PRESSURE AT THE SURFACE WITH DRY
NORTHWESTERLY FLOW ON SATURDAY BEHIND THE EXITING FRONT. SURFACE
FLOW WILL BECOME SOUTHWESTERLY LATE IN THE DAY AS THE HIGH
PRESSURE RIDGE MOVES OFFSHORE...ALLOWING THE HIGH TEMPERATURES TO
BE A FEW DEGREES WARMER THAN ON FRIDAY. UPPER FLOW WILL BECOME
BASICALLY ZONAL SUNDAY OVER EASTERN NORTH CAROLINA WITH AN UPPER
RIDGE CENTER OVER THE NORTHERN GULF OF MEXICO. CONTINUED
SOUTHWESTERLY FLOW AT THE SURFACE AS THE SURFACE RIDGE MOVES
FURTHER OFFSHORE.
UPPER RIDGE WILL REMAIN TO THE SOUTH OF THE AREA WITH SURFACE RIDGE
TO THE SOUTH AND EAST. THIS WILL GIVE SOUTHERLY FLOW. UPPER LEVEL
LOW PRESSURE OVER THE GREAT LAKES REGION AT THE BEGINNING OF THE
WEEK WILL SEND WEAK PIECES OF ENERGY TO OVER EASTERN NORTH CAROLINA
THROUGH MID WEEK SLOWLY DEEPENING THE TROUGH OVER THE GREAT LAKES. A
FRONT WILL SLOWLY APPROACH FROM THE WEST WITH A WIND SHIFT EXPECT
WEDNESDAY. SOUTHERLY FLOW WILL KEEP TEMPERATURES IN THE MIDDLE TO
UPPER 80S THROUGH MUCH OF THE WEEK. IT WILL ALSO BRING LOW LEVEL
MOISTURE TO THE AREA FOR CONTINUED CHANCE OF SHOWERS AND
THUNDERSTORMS.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH FRIDAY/...
AS OF 130 PM THU...STRONG SWLY WINDS WILL CONTINUE THROUGH MUCH OF
THE AFTERNOON AHEAD OF A POTENT THUNDERSTORM COMPLEX COMING DOWN
FROM THE NW. ANTICIPATE STRONG THUNDERSTORMS TO COME THROUGH
BETWEEN 22Z AND 02Z ACROSS THE WESTERN MOST TAF SITES (KPGV/KISO)
AND 00Z-04Z AT THE COASTAL TAF SITES (KEWN/KOAJ). WITH THIS LINE
OF THUNDERSTORMS...ANTICIPATE REDUCED VSBYS..LOWERING
CEILINGS...AND GUSTY WINDS UPWARDS OF 30KTS. THE LINE OF
THUNDERSTORMS WILL COME THROUGH VERY QUICKLY...LIKELY REDUCING
VSBYS FOR A BRIEF PERIOD TO MVFR/IFR CRITERIA. SOME OF THESE
STORMS COULD BE SEVERE...PRODUCING DAMAGING WIND GUSTS AND >1"
HAIL. NOT TO MENTION...STRONG SWLY WINDS CAN PRODUCE CROSSWIND
ISSUES FOR NW-SE ORIENTED RUNWAYS. VSBYS AND CEILINGS WILL REBOUND
QUICKLY WITH WINDS SUBSIDING AND VEERING TO THE NW BEHIND THE
FRONT/LINE OF THUNDERSTORMS. THE REMAINDER OF THE
OVERNIGHT...WINDS WILL DIMINISH...CEILINGS WILL BEGIN TO CLEAR AND
ONLY LINGER MID/LOW LEVEL MOISTURE WILL REMAIN. FRIDAY...PLEASANT
FLYING CONDITIONS WITH NWLY WINDS AROUND 10KTS.
LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 1 PM THU...VFR CONDITIONS WILL PREDOMINATE THROUGH MUCH OF
THE PERIOD. AS LOW LEVEL FLOW BECOMES SOUTHWESTERLY LATE SATURDAY
MAY SEE SOME FOG OR STRATUS WITH REDUCED VIS/CIGS. WEAK UPPER
LEVEL ENERGY WILL HELP INITIATE ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS EACH DAY. AT THIS TIME AM EXPECTING MVFR CONDITIONS
IN THESE ISOLATED AREAS OF PRECIPITATION.
&&
.MARINE...
SHORT TERM /THROUGH FRIDAY/...
AS OF 3 PM THU...LATEST OBS SHOW INCREASING SW WINDS...15-25KT
WITH SEAS 3-5FT. CONDITIONS WILL CONTINUE TO DETERIORATE THIS
AFTERNOON AND EVENING AS PRESSURE GRADIENT TIGHTENS AHEAD OF
APPROACHING COLD FRONT. SEAS WILL PEAK AT 5-8FT TONIGHT...WITH
WINDS GUSTING TO 30KT. THE COLD FRONT WILL MOVE THROUGH THE
WATERS TONIGHT WITH WINDS VEERING BECOMING NW BY EARLY FRI
MORNING. EXPECT POST FRONTAL SURGE 10-20KT THROUGH FRIDAY
AFTERNOON...HIGHEST NORTH OF OCRACOKE. SCA REMAIN IN EFFECT FOR
ALL WATERS AND SOUNDS. SEAS WILL SLOWLY SUBSIDE FRI FROM SOUTH TO
NORTH. SVR TSTM WATCH IN EFFECT FOR WATERS THIS EVENING...THERE IS
THE POTENTIAL FOR A STRONG LINE OF THUNDERSTORMS WITH DAMAGING
WINDS TO MOVE THROUGH THE WATERS BETWEEN 7-11PM TONIGHT.
LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 113 PM THU...SURFACE RIDGE WILL BUILD SOUTHEAST OF THE WATERS
SATURDAY WITH WEST AND NORTHWESTERLY SURFACE WINDS BECOMING
SOUTHWESTERLY BY LATE IN THE DAY AS RIDGE DEVELOPS AND MOVES
OFFSHORE. GRADIENT WILL START TO TIGHTEN SUNDAY AS FRONT STARTS TO
DEVELOP OVER THE MID WESTERN STATES. WIND SPEEDS WILL INCREASE
STARTING SUNDAY...BUT SHOULD REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA. AT THIS TIME AM EXPECTING WIND SPEEDS TO STAY AROUND 20
KNOTS THROUGH THE FIRST HALF OF THE WEEK WITH 3 TO 5 FOOT SEAS.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT FRIDAY FOR AMZ130-135.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT SATURDAY FOR AMZ152-154.
SMALL CRAFT ADVISORY UNTIL 9 AM EDT FRIDAY FOR AMZ156-158.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT FRIDAY FOR AMZ150.
&&
SYNOPSIS...CQD
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...CGG
AVIATION...CGG/LEP
MARINE...CQD/CGGHazardous weather outlook, Jun 13, 1:13 PM EST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
213 PM EDT THU JUN 13 2013
NCZ029-044>047-079>081-090>095-098-103-104-141815-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
213 PM EDT THU JUN 13 2013
...SEVERE THUNDERSTORM WATCH 308 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
HOT TEMPERATURES IN THE MIDDLE TO UPPER 90S AND HIGH HUMIDITY
VALUES WILL COMBINE TO PRODUCE HEAT INDEX VALUES OF 100 TO 105
DEGREES THIS AFTERNOON.
SEVERE THUNDERSTORMS ARE EXPECTED FROM LATE THIS AFTERNOON
THROUGH LATE THIS EVENING AHEAD OF A STRONG COLD FRONT. DAMAGING
WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL ARE THE MAIN
THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE BEST TIME FOR
SEVERE THUNDERSTORMS LOOKS TO BE BETWEEN 6 AND 10 PM.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jun 13, 11:59 AM EST, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1259 PM EDT THU JUN 13 2013
NCZ029-044>047-079>081-090>095-098-103-132200-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON...
WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL...
KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE...
POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO...
ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH...
VANDEMERE...STONEWALL...MOREHEAD CITY...BEAUFORT...EMERALD ISLE...
NEWPORT...JACKSONVILLE...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
1259 PM EDT THU JUN 13 2013
...HEAT INDEX VALUES BETWEEN 100 AND 104 DEGREES THIS AFTERNOON...
THE COMBINATION OF HOT AFTERNOON TEMPERATURES AND HIGH HUMIDITY
WILL PRODUCE HEAT INDICES BETWEEN 100 AND 104 DEGREES TODAY.
IF YOU MUST BE OUTSIDE THIS AFTERNOON DRINK ADEQUATE AMOUNTS OF
WATER TO PREVENT HEAT RELATED ILLNESS. WEAR LIGHT WEIGHT AND LOOSE
FITTING CLOTHING WHEN POSSIBLE. TAKE BREAKS IN THE SHADE IF YOU
BEGIN TO FEEL FATIGUED. DIZZINESS IS A SIGN THAT YOUR BODY MAY BE
BEGINNING TO OVERHEAT.
NEVER LEAVE PETS OR CHILDREN ALONE IN CLOSED VEHICLES. AVOID
STRENUOUS WORK DURING THE HOTTEST PART OF THE DAY. STAY INDOORS
AS MUCH AS POSSIBLE AND LIMIT EXPOSURE TO THE SUN.
Special weather statement, Jun 13, 4:38 PM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
538 PM EDT THU JUN 13 2013
NCZ029-044>047-079>081-090>095-098-103-132300-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...PLYMOUTH...COLUMBIA...SNOW HILL...HOOKERTON...
WASHINGTON...RIVER ROAD...WALLACE...WARSAW...ROSE HILL...
KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON...MAYSVILLE...
POLLOCKSVILLE...TRENTON...NEW BERN...HAVELOCK...VANCEBORO...
ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...MINNESOTT BEACH...
VANDEMERE...STONEWALL...MOREHEAD CITY...BEAUFORT...EMERALD ISLE...
NEWPORT...JACKSONVILLE...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
538 PM EDT THU JUN 13 2013
...SEVERE THUNDERSTORMS MOVING THROUGH CENTRAL NORTH CAROLINA...
AT 530 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS APPROACHING
THE RALEIGH AREA. NUMEROUS REPORTS OF WIND DAMAGE WERE RECEIVED
AS THE STORMS WENT THROUGH THE TRIAD AREA OF NORTH CAROLINA
EARLIER THIS AFTERNOON.
THE LINE OF SEVERE THUNDERSTORMS WILL BEGIN TO IMPACT NORTHERN
AREAS OF EASTERN NORTH CAROLINA AFTER 6 PM. THE STORMS WILL THEN
TRACK SOUTHEAST ACROSS THE REMAINDER OF EASTERN NORTH CAROLINA
DURING THE EVENING HOURS...MOVING OFF THE COAST BY AROUND
MIDNIGHT.
RESIDENTS OF EASTERN NORTH CAROLINA CAN EXPECT DAMAGING
WINDS...HEAVY RAIN...HAIL AND POSSIBLY AN ISOLATED TORNADO THIS
EVENING. STAY TUNED TO LOCAL MEDIA AND NOAA WEATHER RADIO...AND
BE PREPARED TO TAKE ACTION IF WARNINGS ARE ISSUED.
Thunderstorm Wind, Greene
- When
- June 13, 5:40 PM EST
- Where
- Greene County, 0.69 mi S of Walstonburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 35.590, -77.700
Strong winds snapped multiple trees between Walstonburg and Stantonsburg.
Thunderstorm Wind, Pitt
- When
- June 13, 5:40 PM EST
- Where
- Pitt County, 0.89 mi NE of Farmville
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.610, -77.590
Trained spotter reported winds estimated to 70 mph with multiple trees snapped.
Thunderstorm Wind, Martin
- When
- June 13, 6:03 PM EST
- Where
- Martin County, Bear Grass
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $300
- Reported by
- Emergency Manager
- Coordinates
- 35.770, -77.130
Strong winds near Bear Grass produced minor structural damage to a barn with multiple trees uprooted or snapped.
Thunderstorm Wind, Lenoir
- When
- June 13, 6:05 PM EST
- Where
- Lenoir County, 0.89 mi SE of La Grange
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 35.310, -77.790
Strong winds near La Grange blew down trees between Pine Bush Road and Sutton Road.
Thunderstorm Wind, Lenoir
- When
- June 13, 6:11 PM EST
- Where
- Lenoir County, 2.36 mi WNW of Stallings Afb
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 35.340, -77.670
Strong winds northwest of Kinston blew down trees on Kelly Road and Fallen Creek Road.
Thunderstorm Wind, Lenoir
- When
- June 13, 6:11 PM EST
- Where
- Lenoir County, 0.56 mi W of Albrittons
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 35.200, -77.680
Strong winds southwest of Kinston blew down power lines on Green Haynes Road.
Thunderstorm Wind, Washington
- When
- June 13, 6:45 PM EST
- Where
- Washington County, 6.11 mi NE of Wenona
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 35.780, -76.570
Strong winds blew a tree down on Railroad Bed Road west of Phelps Lake.
Thunderstorm Wind, Dare
- When
- June 13, 7:00 PM EST
- Where
- Dare County, 3.1 mi SSE of Nags Head
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.909, -75.597
Weatherflow sensor on Jennettes Pier reported 53 knot gust during a thunderstorm.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in North Carolina, June 13, 20132 deaths · $1.7 million · 1.5 in hail · 11 events
- Damaging Winds and Lightning Strike in North Carolina, June 13, 20131 death · 4 injured · $8.1 million · 65 kt wind · 39 events
- Hail and Damaging Winds in Virginia, June 13, 20131 death · $728,000 · 1.75 in hail · 58 events
- Tornadoes and Hail in Georgia, June 13, 20132 injured · $731,000 · EF1 · 34 events
- Tornado and Hail in North Carolina, June 13, 20133 injured · $450,000 · EF1 · 36 events
- Hail and Damaging Winds in Virginia, June 13, 2013$873,000 · 1.75 in hail · 40 events
- Tornadoes and Flash Flooding in Tennessee, June 13, 2013$296,000 · EF1 · 31 events
- Tornadoes and Hail in Virginia, June 13, 2013$90,000 · EF0 · 46 events
- Tornadoes and Hail in Maryland, June 13, 2013$57,000 · EF0 · 42 events
- Damaging Winds in Ohio, June 13, 2013$271,000 · 55 kt wind · 9 events
- Flooding and Damaging Winds in Pennsylvania, June 13, 2013$78,000 · 50 kt wind · 32 events
- Tornado in Oregon, June 13, 2013$100,000 · EF1 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 451382, 451383, 451389, 451385, 451386, 451387, 451391, 451388.